Teoreticheskaya i Matematicheskaya Fizika
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teoreticheskaya i Matematicheskaya Fizika, 1985, Volume 62, Number 1, Pages 144–152 (Mi tmf4538)  

This article is cited in 1 scientific paper (total in 1 paper)

Polynomial conservation laws and exact solutions associated with isometric and homothetic symmetries in the nonlinear sigma model

G. G. Ivanov
Full-text PDF (875 kB) Citations (1)
References:
Abstract: In the nonlinear σσ model, conserved tensor currents associated with the presence of isometric, homothetic, and affine motions in the space of values of the chiral field VNVN are constructed. New classes of exact solutions in the SO(3)SO(3)- and SO(5)SO(5)-invariant σσ models are obtained using the connection between the groups of isometric and homothetic motions of space-time and the isometric motions in VNVN. Some methods for obtaining exact solutions in the four-dimensional σσ model with nontrivial topological charge are considered.
Received: 23.03.1984
English version:
Theoretical and Mathematical Physics, 1985, Volume 62, Issue 1, Pages 95–101
DOI: https://doi.org/10.1007/BF01034831
Bibliographic databases:
Language: Russian
Citation: G. G. Ivanov, “Polynomial conservation laws and exact solutions associated with isometric and homothetic symmetries in the nonlinear sigma model”, TMF, 62:1 (1985), 144–152; Theoret. and Math. Phys., 62:1 (1985), 95–101
Citation in format AMSBIB
\Bibitem{Iva85}
\by G.~G.~Ivanov
\paper Polynomial conservation laws and exact solutions associated with isometric and homothetic symmetries in the nonlinear sigma model
\jour TMF
\yr 1985
\vol 62
\issue 1
\pages 144--152
\mathnet{http://mi.mathnet.ru/tmf4538}
\mathscinet{http://mathscinet.ams.org/mathscinet-getitem?mr=782101}
\transl
\jour Theoret. and Math. Phys.
\yr 1985
\vol 62
\issue 1
\pages 95--101
\crossref{https://doi.org/10.1007/BF01034831}
\isi{https://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=Publons&SrcAuth=Publons_CEL&DestLinkType=FullRecord&DestApp=WOS_CPL&KeyUT=A1985ANK4300012}
Linking options:
  • https://www.mathnet.ru/eng/tmf4538
  • https://www.mathnet.ru/eng/tmf/v62/i1/p144
  • This publication is cited in the following 1 articles:
    1. S. V. Chervon, Yu. A. Svistunova, “Sfericheski-simmetrichnaya nelineinaya sigma-model: tochnye resheniya, naidennye s ispolzovaniem metoda izometricheskikh pogruzhenii”, Vestn. Sam. gos. tekhn. un-ta. Ser. Fiz.-mat. nauki, 2(23) (2011), 227–234  mathnet  crossref
    Citing articles in Google Scholar: Russian citations, English citations
    Related articles in Google Scholar: Russian articles, English articles
    Теоретическая и математическая физика Theoretical and Mathematical Physics
    Statistics & downloads:
    Abstract page:402
    Full-text PDF :127
    References:68
    First page:1
     
      Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2025